# SDR SWAA2023030897000

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER SEAL RETAINER FOUND CRACKED<[01] RECIEVED; LOCATED AND DRILLED NEW L/H VAPOR BARRIER SEAL RETAINER PN: 111A1512U1 PO:1792296 PER REF SRM 51-40-05-0G-0.;[02] TREATED AND PRIMED NEW HOLES PER REF AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[03] FINAL INSPECTION; VERIFIED STEPS #1 AND #2.
